# SDR 2022F00223

- Difficulty date: February 24, 2022
- Submitted: May 11, 2022
- Operation: General aviation
- Aircraft: XAAMU
- Make and model: Boeing 737
- Aircraft serial: 43657
- Aircraft time: 25,302 hours, 9,430 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Hmu
- Part number: HX453328039
- Part serial: HXYB045818
- Condition: Abnormal
- Part time: 25,302 hours, 9,430 cycles
- Component: Hmu, Meggitt
- Component part number: HX453328039
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

FUGA DE COMBUSTIBLE MOTOR 2 DESPUES DE ARRANQUE / FUGA DE LA SIGUIENTE COMPONENTES, UNIDADES HIDRO-MECANICA DE COMBUSTIBLE (HMU), INTERCAMBIADOR DE CALOR DE COMBUSTIBLE   / FUEL LEAK ENGINE 2 AFTER START / LEAK FROM THE FOLLOWING COMPONENTS, FUEL HYDRO-MECHANICAL UNITS (HMU), FUEL HEAT EXCHANGER
